How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DoogleNK Your Own Question
DoogleNK
DoogleNK, Doctor (MD)
Category: Health
Satisfied Customers: 1139
Experience:  MD
7632001
Type Your Health Question Here...
DoogleNK is online now
A new question is answered every 9 seconds

I am on Cyclessa birth control pill it is my first time

Resolved Question:

I am on Cyclessa birth control pill it is my first time take it i am. Midway through finishing my pack i started my period i have been bleeding for 1 week and 4 days now and the bleeding does not seem to be decreasing it this normal? how long it is going to last
Submitted: 8 years ago.
Category: Health
Expert:  DoogleNK replied 8 years ago.
In the first 3 months of cyclessa use, there can be irregular vaginal bleeding ( this may be spotting or heavy breakthrough bleeding). This is probably related to lower doses of hormones as compared to other pills.
This bleeding usually doesnot last longer than a week. As you bleeding has continued longer than a week, you should consult your gynecologist for evaluation. Prolonged bleeding may cause anemia & increased chances of infection. Continue taking your pills in the meanwhile.
For more information, please read this

Kindly press ACCEPT if your question has been answered. FEEDBACK is always appreciated.
______________________________________________________________________
Please note that the information provided is not a substitute to medical advice.

DoogleNK and other Health Specialists are ready to help you